Turn on thread page Beta
    • Thread Starter
    Offline

    1
    ReputationRep:
    Evening
    I've had my implant for about 2 years now and in the last 6 months or so I've been having periods. I go on holiday in a weeks time and although my periods have been irregular I don't want to bleed on holiday. Can i get something to delay my period in case it does come?
    Offline

    1
    ReputationRep:
    I'm not sure if it's possible but can you go on the pill for the duration of your holiday? Maybe go to your GP on Monday and ask them, you'd need a few days to make sure your body adjusts if they can give you the pill for your holiday.

    Your implant is obviously coming to the end of it's time so it could be possible, but I'd say book in for the GP Monday, they're the ones who can help
    • Thread Starter
    Offline

    1
    ReputationRep:
    Thanks Anyone else know anything?
    Offline

    6
    ReputationRep:
    There are tablets called Norethisterone which you can take to delay your period. Why don't you just go see your GP?
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: August 2, 2009

3,098

students online now

800,000+

Exam discussions

Find your exam discussion here

Poll
Should predicted grades be removed from the uni application process

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.